2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 3
Homotopy Perturbation Algorithm Using Laplace Transformation
M. Madani1, M. Fathizadeh2
Chemical Engineering Department, Amirkabir University of Technology, No. 424, Hafez Ave., Tehran, Iran.
1. Email: M.Madani@aut.ac.ir
2. Corresponding author. Email: M.Fathizade@aut.ac.ir, Tel: 0098 21 64543195, Fax: 0098 21 66405847
Abstract: In this paper, a combinatory method of the Laplace transform and the homotopy perturbation method is proposed to solve non-homogeneous partial differential equations with variable coefficients. The obtained approximate solutions are compared with exact solutions and those obtained by other analytical methods, showing reliability of the present method.

Keywords: Laplace transform, Homotopy Perturbation Method, semi-analytical, non-homogeneous partial differential equation.

Biographical Notes:

Contents:

Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 829150th visitor.